On the Upper Bounds of Local Inverse Signed Edge Domination Numbers in Graphs

Zhifang Feng, Wensheng Li, Huaming Xing, Qiongyu Ma. On the Upper Bounds of Local Inverse Signed Edge Domination Numbers in Graphs. In Chunfeng Liu, Leizhen Wang, Aimin Yang, editors, Information Computing and Applications - Third International Conference, ICICA 2012, Chengde, China, September 14-16, 2012. Proceedings, Part I. Volume 307 of Communications in Computer and Information Science, pages 368-372, Springer, 2012. [doi]

Abstract

Abstract is missing.